Alert archive / Wisconsin / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at May 12, 2014, 9:29 PM CDT for Jefferson County, Milwaukee County, Waukesha County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 9:29 PM CDT (02:29 UTC)
- Expired
- May 13, 2014, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, WI, Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 20 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 9:43 PM CDT | FLASH FLOOD | 2 Sw Waukesha, WI | WATER COMING THROUGH BASEMENT WINDOWS OF HOME NEAR INTERSECTION OF SUNSET DRIVE AND SENTRY DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 368 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
014
WGUS53 KMKX 130229
FFWMKX
WIC055-079-133-130500-
/O.NEW.KMKX.FF.W.0005.140513T0229Z-140513T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1200 AM CDT
* AT 926 PM CDT...DOPPLER RADAR INDICATED MORE THUNDERSTORMS
PRODUCING HEAVY RAIN WILL BE AFFECTING THE AREA FROM SOUTHERN
JEFFERSON COUNTY NORTHEAST INTO NORTHERN MILWAUKEE COUNTY.
THUNDERSTORMS ALREADY DEPOSTED 1 TO 3 INCHES OF RAINFALL EARLIER
THIS EVENING. AN ADDITIONAL 1 TO 2 INCHES IS EXPECTED THROUGH
THE REMAINDER OF THE EVENING.
FLASH FLOODING IS EXPECTED TO BEGIN ONCE AGAIN IN PARTS OF THE
WARNED AREA.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...WHITEFISH BAY...
PEWAUKEE...FORT ATKINSON...BROWN DEER...SUSSEX...ST. FRANCIS...
HARTLAND...JEFFERSON...DELAFIELD...FOX POINT...ELM GROVE AND
BAYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4286 8873 4286 8899 4306 8891 4319 8789
4314 8790 4302 8790 4299 8788 4298 8786
$$
MBK2 follow-up statements
925
WGUS73 KMKX 130330
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 PM CDT MON MAY 12 2014
WIC055-079-133-130500-
/O.CON.KMKX.FF.W.0005.000000T0000Z-140513T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON WI-MILWAUKEE WI-WAUKESHA WI-
1030 PM CDT MON MAY 12 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT FOR
SOUTHERN JEFFERSON...NORTHERN MILWAUKEE AND WAUKESHA COUNTIES...
AT 1024 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT 3 TO 4 INCHES OF RAIN HAVE FALLEN. RAINFALL RATES ARE CURRENTLY
MUCH LOWER AS THE RAIN HAS WEAKENED. FLOODING WILL CONTINUE TO
SUBSIDE INTO THE LATE EVENING. ANOTHER ONE HALF INCH OF RAIN IS
POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...WHITEFISH BAY...
PEWAUKEE...FORT ATKINSON...BROWN DEER...SUSSEX...ST. FRANCIS...
HARTLAND...JEFFERSON...DELAFIELD...FOX POINT...ELM GROVE AND BAYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4286 8873 4286 8899 4306 8891 4319 8789
4314 8790 4302 8790 4299 8788 4298 8786
$$
GEHRING033
WGUS73 KMKX 130404
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 PM CDT MON MAY 12 2014
WIC055-079-133-130412-
/O.CAN.KMKX.FF.W.0005.000000T0000Z-140513T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON WI-MILWAUKEE WI-WAUKESHA WI-
1104 PM CDT MON MAY 12 2014
...THE FLASH FLOOD WARNING FOR SOUTHERN JEFFERSON...NORTHERN
MILWAUKEE AND WAUKESHA COUNTIES IS CANCELLED...
THE HEAVIEST RAIN HAS ENDED AND FLOOD WATERS HAVE RECEDED...AND ARE
NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES. LIGHT TO MODERATE RAINFALL WILL
END AROUND 1 AM.
LAT...LON 4286 8873 4286 8899 4306 8891 4319 8789
4314 8790 4302 8790 4299 8788 4298 8786
$$
GEHRINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at May 12, 3:10 PM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, May 12, 3:10 PM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT MON MAY 12 2014 .REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING. SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN. ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE PROBLEMS. .TUESDAY - CONFIDENCE...MEDIUM LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15 DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST. .TUESDAY NIGHT - CONFIDENCE...HIGH A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI. 85H TEMPS FALL TO AROUND 0C OVERNIGHT. BOUNDARY LAYER MIXING WILL KEEP THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40 TO 45F. .WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP THREAT. SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS. MID- LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING SOME -RA TO SOUTHEAST WI WED NGT INTO THU. HOWEVER LATEST CANADIAN A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE. DUE TO UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI. LOW LEVEL THERMAL PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT TIMES. .THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM. LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR THE END OF THE WEEK...ON INTO THE WEEKEND. THIS WILL RESULT IN CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER SRN WI INTO SATURDAY. THE UPPER LOW FINALLY STARTS TO BREAK DOWN OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE AREA BEGINNING SUNDAY. OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S SEVERAL NIGHTS. WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT. && .AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG CONCERNS ARE NORTH OF TAF SITES. && .MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...DENSE FOG ADVY LMZ643 TIL 03Z/13. && TONIGHT/TUESDAY AND AVIATION/MARINE...PC TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 8:32 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 832 PM CDT MON MAY 12 2014 WIZ046-047-051-052-056>060-062>072-140145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 832 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST AND FAR SOUTH CENTRAL WISCONSIN UNTIL 11 PM CDT. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED DURING THIS PERIOD. THE SEVERE WEATHER RISKS ARE DAMAGING WINDS AND LARGE HAIL. FLOODING RAINFALL IS ALSO LIKELY IN SPOTS. LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-140145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 832 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY AND THURSDAY NIGHT. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, May 12, 8:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD WAUKESHA 43.01N 88.24W
05/12/2014 WAUKESHA WI AMATEUR RADIO
FOX RIVER OUT OF ITS BANKS NEAR THE CROSS STREETS OF
MORELAND BLVD. AND MADISON ST NEAR DOWNTOWN WAUKESHA.
THERE IS SOME FLOODING OF BACK YARDS OF HOMES.
&&
BHAHNLocal storm report, May 12, 9:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 2 SSE DOUSMAN 42.99N 88.46W
05/12/2014 WAUKESHA WI PUBLIC
MULTIPLE TREES DOWN NEAR HWY 67 IN VILLAGE OF EAGLE AND
TOWN OF OTTAWA. REPORT RELAYED BY LAW ENFORCEMENT.
&&
BHAHNLocal storm report, May 12, 9:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HEAVY RAIN DOUSMAN 43.01N 88.47W
05/12/2014 M3.83 INCH WAUKESHA WI MESONET
3.83 INCHES OF RAIN SINCE MIDNIGHT.
&&
BHAHNLocal storm report, May 12, 9:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG BELOIT 42.52N 89.02W
05/12/2014 ROCK WI LAW ENFORCEMENT
SPORADIC TREES AND POWER LINES DOWN. ESTIMATED 70 MPH
WINDS.
&&
BHAHNLocal storm report, May 12, 9:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HEAVY RAIN PEWAUKEE 43.09N 88.25W
05/12/2014 M3.08 INCH WAUKESHA WI MESONET
3.08 INCHES OF RAIN SINCE MIDNIGHT.
&&
BHAHNSpecial weather statement, May 12, 9:15 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CDT MON MAY 12 2014 WIZ064-065-069-070-130245- WAUKESHA-JEFFERSON-ROCK-WALWORTH- 915 PM CDT MON MAY 12 2014 ...A STRONG THUNDERSTORM WILL AFFECT WAUKESHA...JEFFERSON...ROCK... WALWORTH... AT 915 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF WHITEWATER...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... WHITEWATER AROUND 930 PM CDT. PALMYRA AROUND 935 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HELENVILLE... MILLARD...RICHMOND...HEBRON...EAGLE...JOHNSTOWN CENTER...LA GRANGE AND ROME. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4261 8877 4271 8893 4305 8870 4288 8840 TIME...MOT...LOC 0215Z 219DEG 34KT 4272 8877 MARQUARDT
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:10 PM CDT | Areal Flood Advisory | MKX | Jefferson, Rock, Walworth, Waukesha | 2 hr |
| May 12, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 13 min |
| May 12, 7:23 PM CDT | Special Marine Warning | MKX | 82 min | |
| May 12, 7:24 PM CDT | Special Weather Statement | MKX | Waukesha | 36 min |
| May 12, 7:29 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Walworth, Waukesha | 31 min |
| May 12, 7:32 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 118 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 27 min |
| May 12, 7:37 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Waukesha | 113 min |
| May 12, 8:11 PM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 64 min |
| May 12, 8:19 PM CDT | Special Weather Statement | MKX | Rock | 41 min |
| May 12, 8:29 PM CDT | Areal Flood Advisory | MKX | Green, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more | 2 hr |
| May 12, 8:38 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| May 12, 8:39 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 36 min |
| May 12, 9:15 PM CDT | Special Weather Statement | MKX | Walworth | 30 min |
| May 12, 9:31 PM CDT | Special Weather Statement | MKX | Waukesha | 44 min |
| May 12, 9:34 PM CDT | Special Weather Statement | MKX | Waukesha | 26 min |
| May 12, 11:37 PM CDT | River Flood Warning | MKX | Waukesha | 22 hr |
| May 13, 2:34 AM CDT | Marine Dense Fog Advisory | MKX | 4 hr | |
| May 13, 4:57 AM CDT | River Flood Warning | MKX | Kenosha | 7 days |
Nearby
Flash Flood Warnings in Wisconsin, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.